# SDR 2025FA0000522

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: General aviation
- Aircraft: N717DG
- Aircraft serial: 10186S116
- Aircraft time: 3,241 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Trunnion
- Part number: 40530310
- Condition: Cracked
- Location: Zone 100
- Part time: 3,241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCP RUDDER PEDAL TRUNNION,  DRAWING 5ST31, IS CRACKING AROUND THE WELDS IN VARIOUS LOCATIONS ON THE PART.   MAINTAIN 18 OF THE DG1000S AIRCRAFT IN A TRAINING ENVIRONMENT, & ALMOST ALL ARE EXPERIENCING CRACKS TO SOME DEGREE. LOSS OF RUDDER CONTROL CAN OCCUR IF WELDS ARE LEFT TO CRACK FULLY.  AIRCAFT: DGFLUG, DG1000S.
